# SDR QMLA2017051917052

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 9,206 hours, 3,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY FOLLOWING TAKEOFF, AFT SEATED CREWMEMBER REPORTED A FUEL ODOR IN CABIN.  REMOVED CABIN INTERIOR PANELS, FUEL PUMP COVER PLATES, OPENED ENGINE AND TRANSMISSION COWLINGS, INSPECTED FUEL EXPANSION TANK LINES AND HOSES, INSPECTED FUEL LINES AND HOSES BEHIND INTERIOR PANELS, INSPECTED ENGINE FUEL LINES AND HOSES, INSPECTED EXTERIOR OF AIRCRAFT WITHIN 5 MINUTES OF SHUTDOWN, NO EVIDENCE OF FUEL LEAK AND NO SMELL OF FUEL INSIDE OF CABIN OR ON EXTERIOR OF AIRCRAFT , REINSTALLED PANELS AND CLOSED COWLINGS, NO DEFECTS NOTED AT THIS TIME, RETURNED AIRCRAFT TO SERVICE.
